# SDR COMA0860321

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,126 hours, 26,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 9422.  DURING LINE CHECK FOUND ROW 2-5 EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP.  (A)
